# SDR NACA2025060100003

- Difficulty date: June 1, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,153 hours, 20,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK DID NOT COME ON AFTER START. GOT PACK OFF EICAS, CAME ON ABOUT 2 MINUTES BY ITSELF. REMOVED LH FLOW CONTROL VALVE, INSTALLED ON RH SIDE OF AIRCRAFT. ETOPS GROUND VERIFICATION OK
